# SDR R61A201309190940

- Difficulty date: September 19, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002363001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED RT FWD SEAT TRACK HAS SURFACE CORROSION.  MX R & R RT FWD SEAT TRACK IAW SRM 51-41-01, 51-41-02, SEE CONTINUATION SHEET C1, C2, FOR WORK ACCOMPLISHED. PN 170-02363-001, RT TRACK.  ACFT REMAINS AT MX UNTIL HEAVY CHECK IS COMPLETED.
